Faisol, Ahmad and Surodjo, Budi and Wahyuni, Sri (2019) T[[S]]-NOETHERIAN PROPERTY ON GENERALIZED POWER SERIES MODULES. JP Journal of Algebra, Number Theory and Applications, 43 (1). pp. 1-12. ISSN 0972-5555

[img] Text
2019--T[[S]]-Noetherian Property on GPSM.pdf

Download (218kB)
Official URL: http://www.pphmj.com


In this paper, we study the sufficient conditions on a ring R, a multiplicative set T ⊆ R, a strictly ordered monoid (S, ≤) and an R-module M such that the generalized power series module M[[S]] is a T[[S]]-Noetherian R[[S]]-module, where T[[S]] is a multiplicative subset of generalized power series ring R[[S]].

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: AHMAD FAISOL
Date Deposited: 16 Oct 2019 03:10
Last Modified: 16 Oct 2019 03:10
URI: http://repository.lppm.unila.ac.id/id/eprint/14158

Actions (login required)

View Item View Item